Exponential sums for nonlinear recurring sequences in residue rings

El-Mahassni, Edwin (2010) Exponential sums for nonlinear recurring sequences in residue rings. Albanian J. Math., 4 (1). pp. 3-13.

[img]
Preview
Text
2010-1.pdf

Download (315kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 22:51
Last Modified: 06 Dec 2017 22:51
URI: http://kerkoje.com/id/eprint/203

Actions (login required)

View Item View Item